# SDR SWIA201541099

- Difficulty date: April 6, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN PANEL CRACK AT FS460.00 BETWEEN BL0.0 AND LBL9.0, C-CHECK, RO 4/22/15.  INSTALLED REPAIR DOUBLERS: -3, -5, -7, -9, REF REO.
